# SDR UHLA2013120400664

- Difficulty date: December 4, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 23,447 hours, 13,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PEELING BLISTER, SIZE OF 4-5 INCHES, ON FRAMES 87-88 AT SURFACE EDGE OF FRAME 87 ON LT SIDE OF BEAM, L2 DOOR SIDE.  ALSO, FRAME 86 ON SUPPORT FLOORBOARD TAB ON LT SIDE IN L2 DOOR ARE SURFACE CORROSION. R & R LT SHEAR PLATE AT FRAMES 88-87 AND FLOOR SUPPORT ASSY AT FRAME 86.
